Alert archive / Indiana / Tornado Warnings in 2007

Tornado Warning 32, NWS Northern Indiana

August 16, 2007Jay County, Indiana

NWS Northern Indiana issued this tornado warning at Aug 16, 2007, 1:18 AM EDT for Jay County, Indiana. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 16, 2007, 1:18 AM EDT (05:18 UTC)
Expired
Aug 16, 2007, 2:00 AM EDT
In force
42 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

County Jay County, IN

The radar

The Northern Indiana radar (KIWX), 117 km from the middle of the area, began a volume at 05:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 16, 1:29 AM EDTTSTM WND DMGCenter, INONE HOME WITH SEVERE STRUCTURAL DAMAGE FROM TREE...TREES DOWN ON POWERLINES ACROSS ROADS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 15, 10:35 PM EDTTornado WatchSPC4 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.3 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2007-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 216 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2007-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
216 J/kg
Mixed-layer CIN
-274 J/kg
Mixed-layer LCL
2096 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
318 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KIWX 160519
TORIWX
INC075-160600-
/O.NEW.KIWX.TO.W.0032.070816T0518Z-070816T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
118 AM EDT THU AUG 16 2007

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN JAY COUNTY IN EAST CENTRAL INDIANA

* UNTIL 200 AM EDT

* AT 116 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM WITH STRONG ROTATION...PRODUCING NICKEL SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS SEVERE
  STORM WAS LOCATED NEAR CENTER...OR ABOUT 6 MILES NORTHEAST OF
  DUNKIRK...AND MOVING EAST AT 55 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE STORM INCLUDE...
  PORTLAND...COLLEGE CORNER AND LIBER...
  BRICE...BELLFOUNTAIN AND SALAMONIA...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4051 8519 4032 8521 4033 8481 4048 8479

$$

JC
1 follow-up statement
000 
WWUS53 KIWX 160536
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
134 AM EDT THU AUG 16 2007

INC075-160600-
/O.CON.KIWX.TO.W.0032.000000T0000Z-070816T0600Z/
JAY IN-
134 AM EDT THU AUG 16 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM EDT FOR SOUTHERN
JAY COUNTY...

AT 133 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80
MPH. THIS SEVERE STORM WAS LOCATED NEAR NEW MOUNT PLEASANT...OR ABOUT
6 MILES EAST OF DUNKIRK...AND MOVING EAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED 
TO...COLLETT...COLLEGE CORNER...BLUFF POINT...BRICE...BOUNDARY 
CITY...AND SALAMONIA.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT THURSDAY MORNING
FOR NORTHERN INDIANA.

LAT...LON 4038 8520 4032 8521 4033 8481 4048 8479

$$

JC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this tornado warning went out at Aug 15, 8:15 PM EDT, 5 hours 3 minutes earlier.

Area forecast discussion, Aug 15, 8:15 PM EDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
815 PM EDT WED AUG 15 2007

.AVIATION...
MAIN FOCUS ON 00Z TERMINAL FORECASTS TO NARROW TSRA WINDOW DOWN SOME
TOWARD BEST FOCUS WITH 4-5 HR DURATION. DEFORMATION ZONE FM NERN IL
EWD ACRS SRN LWR MICHIGAN FOCUSING SHRA/ISOLD TSRA THIS EVENING WITH
THIS AREA SLOWLY SHIFTING SWD TOWARD KSBN NEXT COUPLE OF HOURS.
BELIEVE MAIN TSRA THREAT STILL DEVELOPING TO WEST WITH ZONE OF VERY
STRONG INSTABILITY ACRS ERN IA/NWRN IL THIS EVENING WITH MUCAPES
3500-4500 J/KG AND CAPPING INVERSION ERODED. APPROACH OF MESOSCALE
CONVECTIVE VORTICITY CENTER INTO INSTABILITY ZONE AND INCREASED
W-NWRLY MID TROPOSPHERIC FLOW TO 50-60 KTS OVER BACKED/INCREASED 8H
FLOW...PER KILX PROFILE...SHOULD PROVIDE AMPLE FORCING FOR TSRA
DEVELOPMENT UPSTREAM...MOVING INTO KSBN/KFWA BY LATE EVENING/NEAR
MIDNIGHT. COOLING OF LOW LEVELS BEHIND FRONTAL WAVE PASSAGE TOWARD
DAYBREAK TO AID IN BR FORMATION FOR MVFR VSBYS...THEN INCREASED
SUBSIDENCE/DRYING YIELDING VFR CONDITIONS BY MIDDAY THURSDAY.

&&

.SHORT TERM...
STG NRN STREAM SW TROUGH DIGGING SEWD ACRS MANITOBA ATTM W/QUASI
STATIONARY COMPOSITE OUTFLW EXTENDING FM CNTRL IN BACK WEST INTO SFC
LOW CENTER OVR SRN IA. SWRLY LLJ WHICH HAD MAINTAINED MORNING IA MCS
INTO NW IL THIS AFTN HAS RECENTLY DIMINISHED EVEN THOUGH WARM SECTOR
AIRMASS HAD BECOME VRY UNSTABLE. STILL BELIEVE LL MSTR FLUX INADV OF
MCV AND SFC REFLECTION OVR ERN IA WILL REFIRE STORMS THIS EVENING
OVR NE IL/NW INDIANA TWD 00Z W/UPSCALE MCS DVLPMNT STILL XPCD OVR
NRN INDIANA OVERNIGHT AND IN LINE W/15Z RUC GUIDANCE.

OTHERWISE HIGH PRES WILL BLD SEWD BEHIND NRN STREAM TROUGH. MORNING
STORMS ALG SFC CDFNT WILL GIVE WAY TO AFTN SUN AND HAVE SOME DOUBTS
ON GOING AFTN MENTION. HWVR TO KEEP WITHIN CONTINUITY WILL RETAIN
LOW CHC POPS FOR THE AFTN PD FAR SOUTH. COOLER SCOPE OF GUIDANCE
TEMPS FAVORED FOR HIGHS ESP IN LIGHT OF UPSTREAM READINGS ACRS THE
DAKOTAS/NRN MN THIS AFTN.

&&

.LONG TERM...
THURSDAY NIGHT THROUGH WEDNESDAY.

FEW CHANGES TO LONG TERM. FRONT WILL CONTINUE TO MEANDER AROUND THE
REGION THROUGH MUCH OF THE PERIOD. A WEAK WAVE TRIES TO DROP IN
THURS NGT...BUT NOT IMPRESSED AT TRACK OR MSTR POTENTIAL WITH IT SO
WILL KEEP FORECAST DRY. FRONT SHOULD REMAIN MAINLY SOUTH OF THE AREA
INTO SATURDAY ALLOWING FOR A RETURN TO COOLER CONDITIONS.
INTERESTING SETUP STILL ON TRACK FOR THIS WEEKEND AND INTO THE FIRST
PART OF NEXT WEEK AS FRONT BEGINS TO RETURN NORTH AS RIDGE MOVES NE
OF THE AREA. GOOD OVERRUNNING SETUP POSSIBLY TO TRANSPIRE...BUT
LOCATION OF UPPER LEVEL RIDGE AND TRACKS OF THE TROPICAL SYSTEMS
BEING MONITORED COULD PLACE SOME ADDITIONAL CHALLENGES IN TERMS OF
DEGREE OF MSTR...ETC IN PLACE. SEVERAL WAVES MOVING THROUGH THE FLOW
SHOULD ALLOW AT LEAST CHC FOR CONVECTION SO WILL MAINTAIN POPS AND
FOR COLLABORATION PURPOSES HAVE EXTENDED POPS INTO MONDAY. POPS MAY
NEED TO BE EXTENDED BEYOND THIS...BUT WITH SO MUCH UNCERTANTITY WITH
THINGS DON/T WANT TO MAKE MORE CHANGES THAN HAVE ALREADY BEEN MADE.

&&

WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...HOLSTEN
LONG TERM....FISHER
AVIATION...MURPHY
Hazardous weather outlook, Aug 15, 5:29 AM EDT, 19 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
529 AM EDT WED AUG 15 2007

INZ003>009-012>018-MIZ077>081-OHZ001-002-004-005-160930-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...
MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON
529 AM EDT WED AUG 15 2007 /429 AM CDT WED AUG 15 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN...NORTHERN INDIANA AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TODAY. A FEW OF THE STRONGER
STORMS MAY CONTAIN GUSTY WINDS OR SMALL HAIL.

THUNDERSTORMS ARE LIKELY TONIGHT. SOME OF THE STORMS MAY BECOME
SEVERE WITH DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND AGAIN SATURDAY
NIGHT AND SUNDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ020-022>027-032>034-OHZ015-016-024-025-160930-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MONTICELLO...BROOKSTON...LOGANSPORT...
PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...
PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
529 AM EDT WED AUG 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TODAY. A FEW OF THE STRONGER
STORMS MAY CONTAIN GUSTY WINDS OR SMALL HAIL.

THUNDERSTORMS ARE LIKELY TONIGHT. SOME OF THE STORMS MAY BECOME
SEVERE WITH DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND AGAIN SATURDAY
NIGHT AND SUNDAY. SOME OF THE STORMS THURSDAY MAY BECOME SEVERE
AND PRODUCE LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN ON THURSDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-061-160930-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
529 AM EDT WED AUG 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TODAY. A FEW OF THE STRONGER
STORMS MAY CONTAIN GUSTY WINDS OR SMALL HAIL.

THUNDERSTORMS ARE LIKELY TONIGHT. SOME OF THE STORMS MAY BECOME
SEVERE WITH DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND AGAIN SATURDAY
NIGHT AND SUNDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS
TIME. HOWEVER...SOME OF THE STRONGER STORMS MAY PRODUCE WIND GUSTS
IN EXCESS OF 30 KNOTS.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

JC

In the hours before

Local storm report, Aug 16, 12:23 AM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1223 AM EDT THU AUG 16 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1218 AM     HAIL             TREATY                  40.72N  85.78W
08/16/2007  E1.00 INCH       WABASH             IN   TRAINED SPOTTER

&&

MCS
Local storm report, Aug 16, 12:29 AM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1229 AM EDT THU AUG 16 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1150 PM     HAIL             2 WNW PERU              40.76N  86.10W
08/15/2007  E1.75 INCH       MIAMI              IN   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL ON CORNER OF US31 AND US24

&&

BJS
Local storm report, Aug 16, 12:35 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1235 AM EDT THU AUG 16 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND DMG     ROCHESTER               41.06N  86.20W
08/15/2007                   FULTON             IN   LAW ENFORCEMENT

            SEVERAL TREES DOWNED

&&

MCS
Local storm report, Aug 16, 12:36 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1236 AM EDT THU AUG 16 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1135 PM     TSTM WND DMG     LEITERS FORD            41.12N  86.39W
08/15/2007                   FULTON             IN   LAW ENFORCEMENT

            SEVERAL TREES REPORTED DOWNED

&&

MCS
Local storm report, Aug 16, 12:45 AM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1245 AM EDT THU AUG 16 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1236 AM     TORNADO          1 N SWEETSER            40.58N  85.77W
08/16/2007                   GRANT              IN   TRAINED SPOTTER

            TORNADO TOUCHDOWN REPORTED JUST NORTH OF SWEETSER

&&

MCS
Local storm report, Aug 16, 1:05 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
105 AM EDT THU AUG 16 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0100 AM     FUNNEL CLOUD     UPLAND                  40.46N  85.51W
08/16/2007                   GRANT              IN   SHIP

            FUNNEL CLOUD REPORTED AT THE INTERSECTION OF STATE
            ROADS 5 & 22

&&

MCS

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 10:26 PM EDTTornado WarningIWXPulaski, Starke49 min
Aug 15, 10:31 PM EDTSevere Thunderstorm WarningIWXLaPorte, Marshall, Saint Joseph, Starke59 min
Aug 15, 10:59 PM EDTSevere Thunderstorm WarningIWXFulton, Marshall46 min
Aug 15, 11:10 PM EDTTornado WarningIWXFulton50 min
Aug 15, 11:16 PM EDTTornado WarningIWXCass, Pulaski44 min
Aug 15, 11:16 PM EDTTornado WarningIWXFulton, Kosciusko, Marshall44 min
Aug 15, 11:40 PM EDTTornado WarningIWXMiami, Wabash50 min
Aug 15, 11:42 PM EDTTornado WarningIWXKosciusko, Whitley48 min
Aug 15, 11:48 PM EDTSevere Thunderstorm WarningIWXHuntington, Miami, Wabash, Whitley57 min
Aug 16, 12:12 AM EDTTornado WarningIWXGrant48 min
Aug 16, 12:20 AM EDTSevere Thunderstorm WarningIWXAdams, Allen, Huntington, Wells55 min
Aug 16, 12:49 AM EDTTornado WarningIWXBlackford41 min
Aug 16, 12:52 AM EDTSevere Thunderstorm WarningIWXBlackford, Jay53 min
Aug 16, 1:01 AM EDTSevere Thunderstorm WarningIWXGrant36 min
Aug 16, 1:29 AM EDTSevere Thunderstorm WarningIWXBlackford37 min
Aug 16, 2:01 AM EDTSevere Thunderstorm WarningIWXJay16 min

Nearby

Tornado Warnings in Indiana, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.